# SDR AALA202104139021

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 22,559 hours, 9,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Light Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR PROXIMITY LIGHT COVER LOOSE AT 10C. TIGHTENED SCREW ON SEAT 10C EMERGENCY PROXIMITY LIGHT COVER PER AMM 33-51-11.
